# SDR SWAA2024090520672

- Difficulty date: July 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME WEB LOCATED BS259.5 AT LEVEL STR9L AT PASSENGER CABIN 2024-473129<[01] TOOL USED STEP 4: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 28 NOV 24.;[02] REPAIRED REPAIRED FRAME WEB LOCATED BS259.5 BTW STR9L TO STR11L AT PASSENGER CABIN IAW EA-24-153-02184 AND EA-24-153-02184 WIP1; SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPAIRED REPAIRED FRAME WEB LOCATED BS259.5 BTW STR5L TO STR11L AT PASSENGER CABIN IAW EA-24-153-02184 AND EA-24-153-02184 WIP1; SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED FRAME WEB LOCATED BS259.5 BTW STR5L TO STR11L AT PASSENGER CABIN IAW EA-24-153-02184 AND EA-24-153-02184 WIP1 RII SEE INDIVIDUAL SIGN OFF BELOW
